MAUDE Adverse Event Report: ST. JUDE MEDICAL SUPREME¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, CRD¿ CURVE, ELE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL SUPREME¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, CRD¿ CURVE, ELE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 401434
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results will be provided in the final report.
 
Event or Problem Description
During a procedure, the catheter fractured at the black to gray transition of the shaft during manipulation, exposing internal components.The catheter was replaced to finish the procedure with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One supreme¿ electrophysiology catheter was returned for investigation.The reported shaft damage was confirmed.The shaft of the catheter was noted to be separated between the grey and black braided shaft portion due to an inefficient bonding technique.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
SUPREME¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, CRD¿ CURVE, ELE
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8566619
Report Number3008452825-2019-00221
Device Sequence Number2074927
Product Code DRF
UDI-Device Identifier05414734201308
UDI-Public05414734201308
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K894500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number401434
Device Lot Number6342729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1